# SDR UPS96220191

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5751 · Ailerons
- Part: Hinge
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, R/W I/B AILERON CENTER AND O/B TAB HINGE FITTINGS ARE CORRODED AILERON SIDE.  REMOVED AND REPLACED CENTER AND O/B TAB FITTINGS ON R/W, I/B AILERON IAW SRM 51-30-02.
